MAUDE Adverse Event Report: Exactech, Inc. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 02-012-35-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 10 years and 4 months post the initial right total knee arthroplasty, the patient was revised due to tibial and patellar wear.The patella poly showed significant wear with mild osteolysis of the bone; no bone graft required.There was moderate wear on the tibial insert.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50113634
Report Number1038671-2026-00970
Device Sequence Number16007422
Product Code JWH
UDI-Device Identifier10885862001856
UDI-Public10885862001856
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Catalogue Number02-012-35-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale